# SDR FDEA202104281065

- Difficulty date: April 28, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: A57141042202
- Part serial: 000
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING STEP 9 OF E0 6-5710-7-3301 PT1 THE CUTTER INCREMENTS WERE NOT  NOT FOLLOWED THEREFORE CUTTING MORE MATERIAL THAN REQUIRED ON ATTACHED   FITTING ACCOMPLISHED EA 6-5740-T0361294 P1. WINGS - ATTACH FITTING - DAMAGE TO REAR SPAR   FITTING.
